# SDR 98FDEA00689

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 057FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 48264
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR IND UNSAFE UP BOTH PNLS, RED TABS COMPLETED, RETURN TO MEM.  THREE GEAR PINS INSTALLED.  ADJ TARGET LT MLG DOOR LATCH SENSOR PER MM 32-61-03, CYCLED GEAR NUMEROUS TIMES AND PERFORMED SUCCESSFUL EXTEND/RETRACT CK PER MM 32-10-00.  NO DEFECT NOTED, ALL GEAR IN LIGHT NORM.
